General Letters in Mathematics

Volume 6 - Issue 1

A New Approach to Rough Vector Spaces
Shahad T.Almohammadi , Cenap ¨Ozel

DOI: https://doi.org/10.31559/glm2019.6.1.1

Explicit Expression for a First Integral for a Class of Two-dimensional Differential System
Rachid Boukoucha , Mouna Yahiaoui

DOI: https://doi.org/10.31559/glm2019.6.1.2

Topological Group Via Operations defined on α-Open Sets
Hariwan Z. Ibrahim , Alias B. Khalaf

DOI: https://doi.org/10.31559/glm2019.6.1.3

Application Of Aboodh Transform For Solving First Order Constant Coefficients Complex Equation
Mohamed Elarabi Benattia , Kacem Belghaba

DOI: https://doi.org/10.31559/glm2019.6.1.4

On Some Fractional Hardy-Hilbert’s Integral Inequalities
Atta A.K. Abu Hany , Mohammed S. El-Khatib , Abbas K. Shourrab

DOI: https://doi.org/10.31559/glm2019.6.1.5

Bibliographic Information Email: editorglm@refaad.com DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 170

Please Wait ...